# SDR V0XD2017072504

- Difficulty date: July 11, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 33,142 hours, 24,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 295 BETWEEN 26R AND 24R IS OUT OF LIMITS. CUT AND REMOVED DAMAGED FRAME, FABRICATED FRAME, SPLICE ANGLES, AND CLEATS, INSTALLED PARTS IAW REO 670-53-21-1438 P1 DATED 2017-07-17, REO 670-53-21-1438 R2 DATED 2017-07-20, AND REO 670-53-21-1438 REV-- DATED 2017-07-25.
